Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi i was told that I have a specific allergy

hi i was told that I have a specific allergy to a bi-polar medication ( which I was told to stop using ) cannot remember what it was called. I need the information to update my allergy list... It starts with the letters AR
symptoms are: nerve ending in head, face, neck and shoulders all feel like ant bites hurt and itch at the same time if you could help me with this it would be appreciated
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have chronic allergy issues, I have been to serveral specialists who are unable to help me. I use nasal sprays regularly... but when I go to certain places it just sets me off - specifically my sinus. After about three days (and continual use of nasal sprays) I lose my voice. Any ideas as to what I can do to prevent this?

doctor1 MD

hi i am prathibha ,some body told tht to keep yakada hallu to get the hair on the scalp. i tried tht . after 5 days small white pimples came on the scalp . after this swelling came on my forehead. next days swelling moved under my eyebrows,next day means today under my swelling is their under the eyes . their is vry lilltle pain in my nerves.my am looking bad by this swelling .pls help me to get out of this .

doctor1 MD

Hi,Last year in Spetember I noticed that there is a small black spot in my back of the neck. I thought it is kind of allregy due to a chain which I was wearing around. But later it started apprearing infront of neck, side of my neck and in a leg. And now few of the black spots have started appearing in a upper body.I have consulted three doctors and they all told me it is due to any kind of allergy. Right now I am taking Ayurvedic medicine because allopathic medicine did not suit me.Please suggest. What is the reason for this? I am really concerned about it.

Loading Online Doctors....